MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hyperglycemia (1905); Lethargy (2560)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas and alleged that the patient experienced an elevated blood glucose over 600 mg/dl with extreme drowsiness associated with an alleged time/date issue.Reportedly, the patient continued pump therapy and did not receive any treatment above and beyond the usual routine of diabetes care and management.During troubleshooting with customer technical support (cts), it was revealed that the pump¿s time was wrong because the patient was incorrectly setting the time.This complaint is being reported based on the allegation that the patient experienced hyperglycemia associated with an alleged time/date issue, with use error as a contributing factor.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6886117
Report Number2531779-2017-21969
Device Sequence Number125046
Product Code OYC
UDI-Device Identifier10840406100020
UDI-Public0110840406100020
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age21 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age72 YR